Table of Contents
Journal of Nonlinear Dynamics
Volume 2015, Article ID 948728, 13 pages
http://dx.doi.org/10.1155/2015/948728
Research Article

Prey-Predator Model with Two-Stage Infection in Prey: Concerning Pest Control

1Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah, West Bengal 711103, India
2Shibpur Sri Ramkrishna Vidyalaya, 92 Kshetra Banerjee Lane, Shibpur, Howrah 711102, India
3Department of Mathematics, Abhedananda Mahavidyalaya, Sainthia, West Bengal 731234, India
4Department of Mathematics, Sundarban Hazi Desarat College, Pathankhali, West Bengal 743611, India

Received 31 May 2015; Accepted 12 November 2015

Academic Editor: Ivo Petras

Copyright © 2015 Swapan Kumar Nandi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Uboh, E. N. Asuquo, M. U. Eteng, and E. O. Akpanyung, “Endosulfan-induces renal toxicity independent of the route of exposure in rats,” American Journal of Biochemistry and Molecular Biology, vol. 1, no. 4, pp. 359–367, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Tang, Y. Xiao, L. Chen, and R. A. Cheke, “Integrated pest management models and their dynamical behaviour,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Ghosh, S. Bhattacharyya, and D. K. Bhattacharya, “The role of viral infection in pest control: a mathematical study,” Bulletin of Mathematical Biology, vol. 69, no. 8, pp. 2649–2691, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Ghosh and D. K. Bhattacharya, “Optimization in microbial pest control: an integrated approach,” Applied Mathematical Modelling, vol. 34, no. 5, pp. 1382–1395, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Pei, X. Ji, and C. Li, “Pest regulation by means of continuous and impulsive nonlinear controls,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 810–822, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Liang, S. Tang, and R. A. Cheke, “An integrated pest management model with delayed responses to pesticide applications and its threshold dynamics,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2352–2374, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. C. Apreutesei, “An optimal control problem for a pest, predator, and plant system,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1391–1400, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. K. Kar, A. Ghorai, and S. Jana, “Dynamics of pest and its predator model with disease in the pest and optimal use of pesticide,” Journal of Theoretical Biology, vol. 310, pp. 187–198, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Jana and T. K. Kar, “Modeling and analysis of a prey-predator system with disease in the prey,” Chaos, Solitons & Fractals, vol. 47, no. 1, pp. 42–53, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Jana and T. K. Kar, “A mathematical study of a prey-predator model in relevance to pest control,” Nonlinear Dynamics, vol. 74, no. 3, pp. 667–683, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. K. Mondal, S. Jana, and T. K. Kar, “A theoretical approach on controlling agricultural pest by biological controls,” Acta Biotheoretica, vol. 62, no. 1, pp. 47–67, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Sun and L. Chen, “Mathematical modelling to control a pest population by infected pests,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2864–2873, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Tan and L. Chen, “Modelling approach for biological control of insect pest by releasing infected pest,” Chaos, Solitons & Fractals, vol. 39, no. 1, pp. 304–315, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Wang and X. Song, “Mathematical models for the control of a pest population by infected pest,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 266–278, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K. P. Hadeler and H. I. Freedman, “Predator-prey populations with parasitic infection,” Journal of Mathematical Biology, vol. 27, no. 6, pp. 609–631, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. E. Venturino, “Epidemics in predator models: disease among the prey,” in Mathematical Population Dynamics: Analysis of Heterogenity, Theory of Epidemics, O. Arino, D. Axelord, M. KImmel, and M. Langlais, Eds., vol. 1, pp. 381–393, Wuertz Publishing, Winnipeg, Canada, 1995. View at Google Scholar
  17. E. Venturino, “Epidemics in predator-prey models: disease in the predators,” Journal of Mathematics Applied in Medicine and Biology, vol. 19, no. 3, pp. 185–205, 2002. View at Publisher · View at Google Scholar · View at Scopus
  18. T. K. Kar and P. K. Mondal, “A mathematical study on the dynamics of an eco-epidemiological model in the presence of delay,” Applications and Applied Mathematics, vol. 7, no. 1, pp. 300–333, 2012. View at Google Scholar · View at MathSciNet
  19. X. Liu and C. Wang, “Bifurcation of a predator-prey model with disease in the prey,” Nonlinear DynamicsSystems, vol. 62, no. 4, pp. 841–850, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Guo and L. Chen, “Time-limited pest control of a Lotka-Volterra model with impulsive harvest,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 840–848, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Zhang and Q. Zhang, “Dynamical behavior in a delayed stage-structure population model with stochastic fluctuation and harvesting,” Nonlinear Dynamics, vol. 66, no. 1-2, pp. 231–245, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. X. Wang, Y. Tao, and X. Song, “Analysis of pest-epidemic model by releasing diseased pest with impulsive transmission,” Nonlinear Dynamics, vol. 65, no. 1-2, pp. 175–185, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Wang and L. Chen, “Nonlinear analysis of a microbial pesticide model with impulsive state feedback control,” Nonlinear Dynamics, vol. 65, no. 1, pp. 1–10, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. U. K. Pahari and T. K. Kar, “Conservation of a resource based fishery through optimal taxation,” Nonlinear Dynamics, vol. 72, no. 3, pp. 591–603, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. P. D. N. Srinivasu and B. S. R. V. Prasad, “Role of quantity of additional food to predators as a control in predator–prey systems with relevance to pest management and biological conservation,” Bulletin of Mathematical Biology, vol. 73, no. 10, pp. 2249–2276, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. P. D. N. Srinivasu, B. S. R. V. Prasad, and M. Venkatesulu, “Biological control through provision of additional food to predators: a theoretical study,” Theoretical Population Biology, vol. 72, no. 1, pp. 111–120, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. M. W. Sabelis and P. C. J. van Rijn, “When does alternative food promote biological pest control?” in Proceedings Second International Symposium on Biological Control of Arthropods, M. S. Hoddle, Ed., vol. 1, pp. 428–437, USDA Forest Service, 2005. View at Google Scholar
  28. J. D. Harwood and J. J. Obryeki, “The role of alternating prey in sustaining predator populations,” in Proceedings Second International Symposium on Biological Control of Arthropods, II, M. S. Hoddle, Ed., pp. 4253–4262, 2005. View at Google Scholar
  29. K. P. Das, S. Roy, and J. Chattopadhyay, “Effect of disease-selective predation on prey infected by contact and external sources,” BioSystems, vol. 95, no. 3, pp. 188–199, 2009. View at Publisher · View at Google Scholar · View at Scopus
  30. S. Bhattacharyya and D. K. Bhattacharya, “Pest control through viral disease: mathematical modeling and analysis,” Journal of Theoretical Biology, vol. 238, no. 1, pp. 177–196, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. E. Beretta, G. I. Bischi, and F. Solimano, “Oscillations in a system with material cycling,” Journal of Mathematical Biology, vol. 26, no. 2, pp. 143–167, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J. Guckenheimer and P. J. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  33. G. Birkoff and G. C. Rota, Ordinary Differential Equations, Ginn, Boston, Mass, USA, 1982.